# SDR FDEA201103222041

- Difficulty date: March 22, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 539
- Aircraft time: 36,473 hours, 11,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 1504
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY LIGHT TEST FAILED.  R & R EMERGENCY LIGHTS POWER SUPPLY UNIT 29WL IAW MM 33-51-14-04. ALSO, R & R EMERGENCY LIGHT  BATTERY 29WL IAW MM 33-51-14-04.  OPS CHECK  SATISFACTORY. ACFT OK FOR SERVICE.
